# SDR IPXA2019052342372

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8
- Aircraft serial: 64252
- Aircraft time: 6,728 hours, 935 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE:N/A FIRE CARGO AFT MASTER WARNING INDICATION ON FINAL, RAN CHECKLIST. RESET BULK CARGO FLAPPER VALVE (L&R) PER AMM 21-26-09. OPS CHK GOOD. R/R AFT EQUIP COOLING FAN PER AMM 21-58-01. OPS CHK GOOD .PN ON/OFF:645980-1 SN ON:714.SN OFF:1124.EFF SOURCE REF:IPC 21-58-01-05-005.
